# SDR DALA2022020900863

- Difficulty date: February 4, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 2,074 hours, 1,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK SEAT ROW 20C FLOOR EMERG LIGHT INOP. FOUND 20C FLOOR EMER LIGHT CONNECTOR LOOSE. RECONNECTEDZ SAME OPS CHK NML IN REF W/ A321 AMM 33-50. MCO AND PLAC REMOVED. A/C OKAY FOR SVC. (LP# 8344874)
